MathSciNet Relay Station
MathSciNet bibliographic data
MR1234964 (94h:11015) 11B83 (11B13)
Chen, Sheng On Sidon sequences of even orders. Acta Arith. 64 (1993), no. 4, 325–330.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement